Ramification theory for varieties over a local field
Publications Mathématiques de l'IHÉS, Tome 117 (2013), pp. 1-178.

We define generalizations of classical invariants of wild ramification for coverings on a variety of arbitrary dimension over a local field. For an -adic sheaf, we define its Swan class as a 0-cycle class supported on the wild ramification locus. We prove a formula of Riemann-Roch type for the Swan conductor of cohomology together with its relative version, assuming that the local field is of mixed characteristic.

We also prove the integrality of the Swan class for curves over a local field as a generalization of the Hasse-Arf theorem. We derive a proof of a conjecture of Serre on the Artin character for a group action with an isolated fixed point on a regular local ring, assuming the dimension is 2.

DOI : https://doi.org/10.1007/s10240-013-0048-z
PUBLISHER-ID : s10240-013-0048-z
@article{PMIHES_2013__117__1_0,
     author = {Kato, Kazuya and Saito, Takeshi},
     title = {Ramification theory for varieties over a local field},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {1--178},
     publisher = {Springer-Verlag},
     volume = {117},
     year = {2013},
     doi = {10.1007/s10240-013-0048-z},
     zbl = {1290.14011},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-013-0048-z/}
}
TY  - JOUR
AU  - Kato, Kazuya
AU  - Saito, Takeshi
TI  - Ramification theory for varieties over a local field
JO  - Publications Mathématiques de l'IHÉS
PY  - 2013
DA  - 2013///
SP  - 1
EP  - 178
VL  - 117
PB  - Springer-Verlag
UR  - http://archive.numdam.org/articles/10.1007/s10240-013-0048-z/
UR  - https://zbmath.org/?q=an%3A1290.14011
UR  - https://doi.org/10.1007/s10240-013-0048-z
DO  - 10.1007/s10240-013-0048-z
LA  - en
ID  - PMIHES_2013__117__1_0
ER  - 
Kato, Kazuya; Saito, Takeshi. Ramification theory for varieties over a local field. Publications Mathématiques de l'IHÉS, Tome 117 (2013), pp. 1-178. doi : 10.1007/s10240-013-0048-z. http://archive.numdam.org/articles/10.1007/s10240-013-0048-z/

[1.] Abbes, A. The Grothendieck-Ogg-Shafarevich formula for arithmetic surfaces, J. Algebr. Geom., Volume 9 (2000), pp. 529-576 | MR 1752013 | Zbl 0986.14015

[2.] Abbes, A. Cycles on arithmetic surfaces, Compos. Math., Volume 122 (2000), pp. 23-111 | Article | MR 1771449 | Zbl 0986.14014

[3.] Bloch, S. Cycles on arithmetic schemes and Euler characteristics of curves, Algebraic Geometry (Proc. Symp. Pure Math.) (1987), pp. 421-450 (Part 2) | Zbl 0654.14004

[4.] Berthelot, P. Immersions réguliérès et calcul du K d’un schema éclaté, Exp. VII, SGA 6 (Lect. Notes Math.) (1971), pp. 416-465 | Zbl 0225.14004

[5.] Bourbaki, N. Algèbre commutative, Hermann, Paris, 1964 | Zbl 0205.34302

[6.] Jong, A. J. Smoothness, semi-stability and alterations, Publ. Math. IHÉS, Volume 83 (1996), pp. 51-93 | Zbl 0916.14005

[7.] Deligne, P. Lemme de Gabber, Séminaire sur les pinceaux arithmétiques: la conjecture de Mordell, Astérisque, Volume 127 (1985), pp. 131-150 | Numdam | MR 801921 | Zbl 1182.14045

[8.] Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus, Publ. Math. IHÉS, Volume 36 (1969), pp. 75-109 | MR 262240 | Zbl 0181.48803

[9.] Fujiwara, K.; Kato, F. Rigid geometry and applications, Adv. Stud. Pure Math., Volume 45 (2006), pp. 327-386 | MR 2310255 | Zbl 1115.14012

[10.] Fulton, W. Intersection Theory, Ergeb. Math. Ihrer Grenzgeb, Springer, Berlin, 1998 (Folge 2) | Article | Zbl 0885.14002

[11.] A. Grothendieck, avec la collaboration de J. Dieudonné, Éléments de géométrie algébrique III (Seconde partie), Publ. Math. IHÉS, 17 (1963).

[12.] A. Grothendieck, avec la collaboration de J. Dieudonné, Éléments de géométrie algébrique IV (Premiére partie), Publ. Math. IHÉS, 24 (1964).

[13.] A. Grothendieck, avec la collaboration de J. Dieudonné, Éléments de géométrie algébrique IV (Quatrième partie), Publ. Math. IHÉS, 32 (1967). | Numdam | Zbl 0153.22301

[14.] Illusie, L. Complexe cotangent et déformations I, Lect. Notes Math., Springer, Berlin, 1971 | Article | Zbl 0224.13014

[15.] Illusie, L. Existence de résolutions globales, Exp. II, SGA 6 (Lect. Notes Math.) (1971), pp. 160-221 | Zbl 0241.14002

[16.] Illusie, L. Conditions de finitude relatives, Exp. III, SGA 6 (Lect. Notes Math.) (1971), pp. 222-273 | Zbl 0229.14010

[17.] Illusie, L. Appendice à “P. Deligne, Théorème de finitude en cohomologie ℓ-adique”, Cohomologie étale, SGA $4\frac{1}{2}$ (Lect. Notes Math.) (1977), pp. 252-261 | Zbl 0349.14013

[18.] Illusie, L. Théorie de Brauer et caractéristique d’Euler-Poincaré, Astérisque, Volume 82–83 (1981), pp. 161-172 | Numdam | MR 629127 | Zbl 0496.14013

[19.] Illusie, L. An overview of the work of K. Fujiwara, K. Kato, and C. Nakayama on logarithmic étale cohomology, Astérisque, Volume 279 (2002), pp. 271-322 | Numdam | Zbl 1052.14005

[20.] Kato, K. Residue homomorphisms in Milnor K-theory, Galois groups and their representations, Adv. Stud. Pure Math., Volume 2 (1983), pp. 153-172 | Zbl 0586.12011

[21.] K. Kato, Swan conductors for characters of degree one in the imperfect residue field case, in Contemporary Mathematics, vol. 83, pp. 101–131, 1989. | Zbl 0716.12006

[22.] Kato, K. Logarithmic structures of Fontaine-Illusie, Algebraic Analysis, Geometry, and Number Theory (1989), pp. 191-224 | Zbl 0776.14004

[23.] Kato, K. Generalized class field theory, Proceedings of ICM, Vol. I (1991), pp. 419-428 | Zbl 0827.11073

[24.] Kato, K. Class field theory, ${\mathcal{D}}$-modules, and ramification of higher dimensional schemes, Part I, Am. J. Math., Volume 116 (1994), pp. 757-784 | Article | Zbl 0864.11057

[25.] Kato, K. Toric singularities, Am. J. Math., Volume 116 (1994), pp. 1073-1099 | Article | Zbl 0832.14002

[26.] Kato, K.; Saito, T. On the conductor formula of Bloch, Publ. Math. IHÉS, Volume 100 (2004), pp. 5-151 | Numdam | Zbl 1099.14009

[27.] Kato, K.; Saito, T. Ramification theory for varieties over a perfect field, Ann. Math., Volume 168 (2008), pp. 33-96 | Article | MR 2415398 | Zbl 1172.14011

[28.] Kato, K.; Saito, S.; Saito, T. Artin characters for algebraic surfaces, Am. J. Math., Volume 109 (1987), pp. 49-76 | MR 926738 | Zbl 0673.14020

[29.] Knudsen, F. The projectivity of the moduli space of stable curves. II. The stacks M g,n , Math. Scand., Volume 52 (1983), pp. 161-199 | MR 702953 | Zbl 0544.14020

[30.] Mumford, D.; Fogarty, J.; Kirwan, F. Geometric Invariant Theory, Ergeb. Math. Ihrer Grenzgeb, Springer, Berlin, 1994 | Article | Zbl 0797.14004

[31.] Nagata, M. A generalization of the imbedding problem of an abstract variety in a complete variety, J. Math. Kyoto Univ., Volume 3 (1963), pp. 89-102 | MR 158892 | Zbl 0223.14011

[32.] Nakayama, C. Logarithmic etale cohomology, Math. Ann., Volume 308 (1997), pp. 365-404 | Article | MR 1457738 | Zbl 0877.14016

[33.] Nakayama, C. Nearby cycles for log smooth families, Compos. Math., Volume 112 (1998), pp. 45-75 | Article | MR 1622751 | Zbl 0926.14006

[34.] Oda, T. Convex Bodies and Algebraic Geometry, Ergeb. Math. Ihrer Grenzgeb, Springer, Berlin, 1988 | Zbl 0628.52002

[35.] Rapoport-T. Zink, M. Über die lokale Zetafunktion von Shimuravarietäten, Monodromiefiltration und verschwindende Zyklen in ungleicher Characteristik, Invent. Math., Volume 68 (1982), pp. 21-201 | Article | MR 666636 | Zbl 0498.14010

[36.] Raynaud, M.; Gruson, L. Critères de platitude et de projectivité, Techniques de “platification” d’un module, Invent. Math., Volume 13 (1971), pp. 1-89 | Article | MR 308104 | Zbl 0227.14010

[37.] Mme M. Raynaud (d’après notes inédites de A. Grothendieck), Propreté cohomologique des faisceaux d’ensembles et des faisceaux de groupes non commutatifs, exposé XIII, in SGA 1, Lect. Notes Math., vol. 224, Springer, Berlin, 1971. Édition recomposée SMF (2003).

[38.] Saito, T. The Euler numbers of ℓ-adic sheaves of rank 1 in positive characteristic, ICM90 Satellite Conference Proceedings, Arithmetic and Algebraic Geometry (1991), pp. 165-181 | Zbl 0786.14009

[39.] Serre, J.-P. Corps Locaux, Hermann, Paris, 1968 | Zbl 0137.02601

[40.] Serre, J.-P. Représentations linéaires des groupes finis, Hermann, Paris, 1968 | Zbl 0205.04001

[41.] Serre, J.-P. Sur la rationalité des représentations d’Artin, Ann. Math., Volume 72 (1960), pp. 406-420 | Article | Zbl 0202.32803

[42.] Tsushima, T. On localizations of the characteristic classes of ℓ-adic sheaves and conductor formula in characteristic p>0, Math. Z., Volume 269 (2011), pp. 411-447 | Article | MR 2836077 | Zbl 05963444

[43.] Vidal, I. Theorie de Brauer et conducteur de Swan, J. Algebr. Geom., Volume 13 (2004), pp. 349-391 | Article | MR 2047703 | Zbl 1070.14020

[44.] Zariski, O.; Samuel, P. Commutative Algebra II, Grad. Texts Math., Springer, Berlin, 1975 | Zbl 0322.13001

Cité par Sources :